Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Picard-Vessiot theory of partial differential fields


Author: E. R. Kolchin
Journal: Proc. Amer. Math. Soc. 3 (1952), 596-603
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1952-0049883-8
MathSciNet review: 0049883
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0049883-8
Article copyright: © Copyright 1952 American Mathematical Society